On cliques in graphs

J. H. Spencer

Research output: Contribution to journalArticlepeer-review


Sharp bounds are found on the maximal number of sizes of cliques in a graph on n vertices.

Original languageEnglish (US)
Pages (from-to)419-421
Number of pages3
JournalIsrael Journal of Mathematics
Issue number4
StatePublished - Feb 1971

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On cliques in graphs'. Together they form a unique fingerprint.

Cite this